MathSciNet Relay Station
MathSciNet bibliographic data
MR1323742 (96f:90135) 90C48 (49M30 65J10 65K05)
Glunt, William K. An alternating projections method for certain linear problems in a Hilbert space. IMA J. Numer. Anal. 15 (1995), no. 2, 291–305.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement